Mathematical Research Letters

Volume 17 (2010)

Number 4

Stability under deformations of extremal almost-Kähler metrics in dimension $4.$

Pages: 601 – 612



Mehdi Lejmi (UQAM C.P. 8888 Succ. Centre-ville, Montréal (Québec), Canada)


Given a path of almost-Kähler metrics compatible with a fixed symplectic form on a compact $4$-manifold such that at time zero the almost-Kähler metric is an extremal Kähler one, we prove, for a short time and under a certain hypothesis, the existence of a smooth family of extremal almost-Kähler metrics compatible with the same symplectic form, such that at each time the induced almost-complex structure is diffeomorphic to the one induced by the path.

Full Text (PDF format)